# SDR DALA12003643131

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND AFT UTILITY AREA CABIN FLOOR SUPPORT BETWEEN FR 66 TO 68 LT Y765 UPPER FLANGE HAS CORROSION.  REPLACED FLOOR SUPPORT PER SRM 51-42-11 51-44-11.
